Electron. J. Diff. Equ., Vol. 2013 (2013), No. 67, pp. 1-8.

Lyapunov-type inequalities for n-dimensional quasilinear systems

Mustafa Fahri Aktas

In this article, inspired by the paper of Yang et al [12], we establish new versions of Lyapunov-type inequalities for a certain class of Dirichlet quasilinear systems.

Submitted January 4, 2013. Published March 5, 2013.
Math Subject Classifications: 34A40.
Key Words: Lyapunov-type inequality; quasilinear system.

Show me the PDF file (202 KB), TEX file, and other files for this article.

Mustafa Fahri Aktas
Gazi University, Faculty of Sciences
Department of Mathematics
06500 Teknikokullar, Ankara, Turkey
email: mfahri@gazi.edu.tr

Return to the EJDE web page